Translator Disclaimer
April 1995 On Rayleigh’s conjecture for the clamped plate and its generalization to three dimensions
Mark S. Ashbaugh, Rafael D. Benguria
Duke Math. J. 78(1): 1-17 (April 1995). DOI: 10.1215/S0012-7094-95-07801-6
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.78 • No. 1 • April 1995
Back to Top